JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 58
A Discrete Euler Identity

    Authors: A. Aglic Aljinovic, Josip E. Pecaric,  
    Keywords: Discrete Montgomery identity, Discrete Ostrowski inequality.  
    Date Received: 09/01/04  
    Date Accepted: 22/04/04  
    Subject Codes:


    Editors: Peter S. Bullen,  

A discrete analogue of the weighted Montgomery identity (i.e. Euler identity) for finite sequences of vectors in normed linear space is given as well as a discrete analogue of Ostrowski type inequalities and estimates of difference of two arithmetic means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login